MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-335-10-K
Medical Device Problem Codes Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for analysis, however review of the lead impedance and ecog data was performed and the data is consistent with a lead break.The leads were placed during a preliminary procedure (prior to the implant of the rns) without a neuropace representative present.The case registration information, including the exact location of the leads by sn, was not comprehensively provided as requested on the form.As such, while the port connections are known, the precise serial number of the lead at this particular anatomical location with the abnormal impendence can only be identified as being right temporal.("insufficient charge was detected for electrodes r1, r2, r3, and r4").
 
Event or Problem Description
The lead was replaced on (b)(6) 2018 as the reading indicated a probable lead fracture.The site was not sure it was a lead break; he just knew the readings appeared off so we assume it was a nicked.The doctor did not want it to be evaluated.The doctor felt it was probably nicked by a resident when it was implanted.He suspected a hairline fracture.The x-ray showed everything was intact the neurosurgeon was hesitant to replace because he thought it could have been physiological.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7853749
Report Number3004426659-2018-00035
Device Sequence Number19167164
Product Code PFN
UDI-Device Identifier00855547005052
UDI-Public010085554700505217181111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-335-10-K
Device Catalogue Number1007610
Device Lot Number21430-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age26 YR